Jump to content
CrazyBoards.org

Pristiq and Lomictal ODT


Pristiq and Lomictal?  

5 members have voted

  1. 1. Has anyone taken these meds?

    • Both at the same time
      0
    • Both Seperately
      0
    • Just Pristiq
      1
    • Just Lomictal
      2
    • One of these in combination with another drug.
      3


Recommended Posts

I have just started taking Lomictal OTD, and have upped my pristiq to 100 mgs. I'm feeling very sleepy, not hungry at all, mood swings not so bad, and all I want is my depression/anxiety controlled. Recently uppsed Pristiq to 100 mgs and added the Lomictal OTD because I started to plateu on just the pristiq alone. Is there anyone out there who have any advice about taking both, or perhaps the lomictal otd? I havent been diagnosed bipolar specifically, but I have researched and found the Lomictal is commonly used to treat Bipolar. On top of that I am noticing a decent amount of confusion or just feeling out of it due to being drowsy. Any input would be appreciated. Thank you!!

Jill

P.S. ~ please excuse any spelling errors or confusion in my questions, lol.

Link to comment
Share on other sites

Why are you taking the ODT preparation over the normal one? Those are the tablets that disintegrate in your mouth. Most people don't take that formulation. It shouldn't effect anything, I don't think.

Lamictal with another antidepressant is safe and not unheard of. You'll start at a very low dose and most likely won't feel much from the Lamictal until you hit 100mg or so. What you're feeling now is probably more from the Pristiq.

You're not going to know until you give them both some time whether they work, especially the Lamictal.

Link to comment
Share on other sites

I am taking Lamictal although I'm currently tapering off of it. Lamictal is generally believed to be activating, but in some people, I suppose it may cause drowsiness. All those side effects usually go away when you reach your target dose and remain there for a while. What dosage of Lamictal are you currently taking? I'm guessing that your drowsiness is coming from the Pristiq.

Link to comment
Share on other sites

It probably is the pristiq kicking my butt and making me drowsy because thats how it was when i first started taking it. But the change in meds started with the lamictal that day and the pristiq 2 days following, and the drowsiness hit me then too

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...